Rational curves on Hypersurfaces

Yuan Wang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let (X, D) be a pair where X is a projective variety. We study in detail how the behavior of rational curves on X and the positivity of -(KX + D) and D influence the behavior of rational curves on D. In particular, we give criteria for uniruledness and rational connectedness of components of D.

Original languageEnglish (US)
Pages (from-to)625-635
Number of pages11
JournalMichigan Mathematical Journal
Issue number3
StatePublished - Aug 2017

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Rational curves on Hypersurfaces'. Together they form a unique fingerprint.

Cite this